MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4720
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alleged failure: both devices have not triggered/released correctly.Replacement was available.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: excessive force applied on device or user not familiar with device use.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.No manufacturing date - the device manufacturer date is not known.
 
Event or Problem Description
Per investigation results there were pieces of the anchor missing and it could not be confirmed if they broke inside of the patient.The pieces of the anchor potentially remain in the patient with the associated hazard of force too small, failure or premature ejection/deployment of first and/or second anchor.

Brand Name
AIR MENISCUS SYSTEM, CURVED
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10891506
Report Number0002936485-2020-00483
Device Sequence Number14176811
Product Code GAT
UDI-Device Identifier07613327375404
UDI-Public07613327375404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4720
Device Catalogue Number4720
Device Lot Number7003434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;